# SDR ASOA2016060615007

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 333 ANDC ON LT AND RT SIDE OF STR 27.  REMOVED CORROSION ON FRAME AT FS 333 IAW SRM 51-21-06-001-001-A01, EA 32-2016-104.  
RECEIVED EA 32-2014-105 HAS BEEN ACCOMPLISHED.
